MathSciNet Relay Station
MathSciNet bibliographic data
MR2832990 35Q53 (35B44 35M31)
Guo, Zhengguang; Zhu, Mingxuan; Ni, Lidiao Blow-up criteria of solutions to a modified two-component Camassa-Holm system. Nonlinear Anal. Real World Appl. 12 (2011), no. 6, 3531–3540.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement